Childhood Diseases

Question
Posted by: Kim | 2012/07/20

Q.

paediatric panado

Hi,

My 9 month old baby gets hyperactive when i administer 3mls panado syrup as he is teething, is this a natural reaction? will calpol be better please?

Many Thanks

Expert's Reply

A.

Paediatrician

Some children react to colourants or preservatives in some kinds of Panado Syrup.You can certainly try using Calpol instead.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: R | 2012/07/23

I think it''s from the green colourant in Panado. Calpol doesn''t do it.

Reply to R

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.